# SDR IXXA20170906282

- Difficulty date: August 15, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 83,209 hours, 38,399 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 113T1314
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE FLAP SUPPORT HAS A DAMAGED FASTENER HOLES.  SPOT FACED.
